Advanced Search
MyIDEAS: Login to save this paper or follow this series

Solving Asset Pricing Models with Habit Persistence

Contents:

Author Info

  • Collard, Fabrice
  • Fève, Patrick
  • Ghattassi, Imen

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://idei.fr/doc/wp/2003/habit_persistence.pdf
File Function: Full text
Download Restriction: no

Bibliographic Info

Paper provided by Institut d'Économie Industrielle (IDEI), Toulouse in its series IDEI Working Papers with number 245.

as in new window
Length:
Date of creation: 2003
Date of revision:
Handle: RePEc:ide:wpaper:598

Contact details of provider:
Postal: Manufacture des Tabacs, Aile Jean-Jacques Laffont, 21 Allée de Brienne, 31000 TOULOUSE
Phone: +33 (0)5 61 12 85 89
Fax: + 33 (0)5 61 12 86 37
Email:
Web page: http://www.idei.fr/
More information through EDIRC

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Andrew B. Abel, . "Asset Prices Under Habit Formation and Catching Up With the Jones," Rodney L. White Center for Financial Research Working Papers 01-90, Wharton School Rodney L. White Center for Financial Research.
  2. Burnside, Craig, 1998. "Solving asset pricing models with Gaussian shocks," Journal of Economic Dynamics and Control, Elsevier, vol. 22(3), pages 329-340, March.
  3. David A. Chapman, 2002. "Does Intrinsic Habit Formation Actually Resolve the Equity Premium Puzzle?," Review of Economic Dynamics, Elsevier for the Society for Economic Dynamics, vol. 5(3), pages 618-645, July.
  4. Abel, Andrew B., 1999. "Risk premia and term premia in general equilibrium," Journal of Monetary Economics, Elsevier, vol. 43(1), pages 3-33, February.
  5. Tsionas, Efthymios G., 2003. "Exact solution of asset pricing models with arbitrary shock distributions," Journal of Economic Dynamics and Control, Elsevier, vol. 27(5), pages 843-851, March.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ide:wpaper:598. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.